RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 3  


Calculation of limit probabilities of the distribution of permanent of a random matrix over the field $GF(p)$
B. A. Sevastyanov
3
On the distribution of some characteristics of a quasimonotone mapping
M. I. Tolovikov
8
On conditional Internet graphs whose vertex degrees have no mathematical expectation
Yu. L. Pavlov
20
An estimate of the probability of localisation of the diameter of a random scale-free graph
M. M. Musin
34
The summation of Markov sequences on a finite abelian group
M. I. Rozhkov
44
On the number of coincidences of two homogeneous random walks with positive increments
I. A. Kravchenko
63
On large distances between neighbouring zeros of the Riemann zeta-function
R. N. Boyarinov
75
Plane sections of the generalised Pascal pyramid and their interpretations
O. V. Kuzmin, M. V. Seregina
83
On proper colourings of hypergraphs using prescribed colours
A. P. Rozovskaya, D. A. Shabanov
94
On some algebraic and combinatorial properties of correlation-immune Boolean functions
E. K. Alekseev
110
Synthesis of easily testable circuits over the Zhegalkin basis in the case of constant faults of type 0 at outputs of elements
Yu. V. Borodina, P. A. Borodin
127
On learning monotone Boolean functions with irrelevant variables
V. V. Osokin
134
A complete solution of the minimisation problem for a set of binary two-tape automata
R. I. Podlovchenko, V. E. Khachatryan
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020